Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A simple proof of Radó's theorem


Author: Alan McConnell
Journal: Proc. Amer. Math. Soc. 85 (1982), 673-674
MSC: Primary 30C99; Secondary 30F15
Erratum: Proc. Amer. Math. Soc. 88 (1983), 753.
MathSciNet review: 660627
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C99, 30F15

Retrieve articles in all journals with MSC: 30C99, 30F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0660627-8
PII: S 0002-9939(1982)0660627-8
Article copyright: © Copyright 1982 American Mathematical Society